# SDR REXA2017122201276

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 9,709 hours, 6,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT STRAP IS BROKEN.  REMOVED AND REPLACED FLASHLIGHT STRAP IAW AMM 25-61-02. NO DEFECTS NOTED.
